Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 20 > Soliton Solutions of Space-Time Fractional-Order...
< Back to Volume

Soliton Solutions of Space-Time Fractional-Order Modified Extended Zakharov-Kuznetsov Equation in Plasma Physics

Full Text PDF

Abstract:

The aim of this article is to calculate the soliton solutions of space-time fractional-order modified extended Zakharov-Kuznetsov equation which is modeled to investigate the waves in magnetized plasma physics. Fractional derivatives in the form of modified Riemann-Liouville derivatives are used. Complex fractional transformation is applied to convert the original nonlinear partial differential equation into another nonlinear ordinary differential equation. Then, soliton solutions are obtained by using (1/G')-expansion method. Bright and dark soliton solutions are also obtain with ansatz method. These solutions may be of significant importance in plasma physics where this equation is modeled for some special physical phenomenon.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 20)
Pages:
1-8
Citation:
M. N. Ali et al., "Soliton Solutions of Space-Time Fractional-Order Modified Extended Zakharov-Kuznetsov Equation in Plasma Physics", Bulletin of Mathematical Sciences and Applications, Vol. 20, pp. 1-8, 2018
Online since:
November 2018
Export:
Distribution:
References:

[1] K.A. Gepreel, S. Omran, Exact solutions of nonlinear fractional partial differential equation, Chinese Physics B. 21(11) (2017) 110204.

DOI: https://doi.org/10.1088/1674-1056/21/11/110204

[2] O. Guner, E. Aksoy, A. Bekir, A.C. Cevikel, Different methods for (3+1)-dimensional space-time fractional modified KdV-Zakharov-Kuznetsov equation, Computers & Mathematics with Applications. 71(6) (2016) 1259-1269.

DOI: https://doi.org/10.1063/1.4952085

[3] M.N. Ali, M.S. Osman, S.M. Husnine, On the analytical solutions of conformable time-fractional extended Zakharov-Kuznetsov equation through G'G2-expansion method and the modified Kudryashov method, SeMA Journal. (2018)..

DOI: https://doi.org/10.1007/s40324-018-0152-6

[4] H.M. Baskonus, D.A. Koc, H. Bulut, New travelling wave prototypes to the nonlinear Zakharov-Kuznetsov equation with power law nonlinearity, Nonlinear Science Letters A. 7(2) (2016) 67-76.

[5] F.S. Khodadad, F. Nazari, M. Eslami, H. Rezazadeh, Soliton solutions of the conformable fractional Zakharov-Kuznetsov equation with dual-power law nonlinearity, Optical and Quantum Electronics. 49 (2017) 384.

DOI: https://doi.org/10.1007/s11082-017-1225-y

[6] Y.-L. Jiang, Y. Lu, C. Chen, Conservation Laws and optimal system of extended quantum Zakharov-Kuznetsov equation, Journal of Nonlinear Mathematical Physics. 23(2) (2016) 157-166.

DOI: https://doi.org/10.1080/14029251.2016.1161258

[7] B. Lu, The first integral method for some time fractional differential equation, Journal of Mathematical Analysis and Applications. 395(2) (2012) 684-693.

[8] E.V. Krishnan, Q. Zhou, A. Biswas, Solitons and shock waves to Zakharov-Kuznetsov equation with dual-power-law nonlinearity in plasmas, Proceedings of the Romanian Academy, Series A. 17(2) (2016) 137-143.

[9] D. Baleanu, M. Inc, A. Yusuf, A.I. Aliyu, Lie symmetry analysis, exact solutions and conservation laws for the time fractional modified Zakharov-Kuznetsov equation, Nonlinear Analysis: Modelling and Control. 22(6) (2017) 861-876.

DOI: https://doi.org/10.15388/na.2017.6.9

[10] A. Bekir, O. Guner, Exact solutions of nonlinear fractional differential equations by G'G-expansion method, Chinese Physics B. 22(11) (2013) 110202.

DOI: https://doi.org/10.1088/1674-1056/22/11/110202

[11] C. Chen, Y.-L. Jiang, Lie group analysis for two classes of fractional differential equations, Communications in Nonlinear Science and Numerical Simulation. 26(1-3) (2015) 24-35.

DOI: https://doi.org/10.1016/j.cnsns.2015.01.018

[12] K.A. Gepreel, The homotopy perturbation method applied to the nonlinear fractional Kolmogorov-Petrovskii-Piskunov equations, Applied Mathematics Letters. 24(8) (2011) 1428-1434.

DOI: https://doi.org/10.1016/j.aml.2011.03.025

[13] A. Cesar, S. Gómez, A nonlinear fractional Sharma–Tasso–Olver equation: New exact solutions, Applied Mathematics and Computation. 266 (2015) 385-389.

DOI: https://doi.org/10.1016/j.amc.2015.05.074

[14] Y. Pandir, Y. Gurefe, New exact solutions of the generalized fractional Zakharov-Kuznetsov equations, Life Science Journal. 10(2) (2013) 2701-2705.

[15] M.N. Ali, S.M. Husnine, A. Saha, S.K. Bhowmik, S. Dhawan, T. Ak, Exact solutions, conservation laws, bifurcation of nonlinear and supernonlinear traveling waves for Sharma-Tasso-Olver equation, Nonlinear Dynamics. (2018)..

DOI: https://doi.org/10.1007/s11071-018-4457-x

[16] B. Zheng, Exp-function method for solving fractional partial differential equations, The Scientific World Journal. 2013 (2013) 465723.

DOI: https://doi.org/10.1155/2013/465723

[17] S. Sahoo, S.S. Ray, Improved fractional sub-equation method for (3+1)-dimensional generalized fractional KdV–Zakharov–Kuznetsov equations, Computers & Mathematics with Applications. 70(2) (2015) 158-166.

DOI: https://doi.org/10.1016/j.camwa.2015.05.002

[18] S.T. Demiray, Y. Pandır, H. Bulut, Generalized Kudryashov method for time-fractional differential equations, Abstract and Applied Analysis. 2014 (2014) 901540.

DOI: https://doi.org/10.1155/2014/901540

[19] V.E. Zakharov, E.A. Kuznetsov, On three-dimensional solitons, Soviet Physics. 39 (1974) 285-288.

[20] A.-M. Wazwaz, Solitary waves solutions for extended forms of quantum Zakharov–Kuznetsov equations, Physica Scripta. 85(2) (2012) 025006.

DOI: https://doi.org/10.1088/0031-8949/85/02/025006

[21] G. Jumarie, Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions, Applied Mathematics Letters. 22(3) (2009) 378-385.

DOI: https://doi.org/10.1016/j.aml.2008.06.003
Show More Hide
Cited By:
This article has no citations.